# SDR SWAA2025110519729

- Difficulty date: September 30, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SEAT TRACK SEAT ROWS 3(INB) AND 20(OUT) AT PASSENGER CABIN.   REPLACED SEAT TRACK IAW CMM 25-22-46-3500 REV. 8 PAGE 3015 DISASSEMBLY STEP 3.AA.(5) AND PAGE 7003 ASSEMBLY STEP 3.B.(3).
